# SDR CALA2018060601434

- Difficulty date: June 5, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230398220101
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SHEAR TIE AT FRAME 31, BETWEEN STRINGERS 38R AND 39R, IN THE CARGO  BILGE AREA.   REMOVED, FABRICATED, AND INSTALLED A SHEAR TIE IAW SRM 51-75-12- 911-002, 51-72-11-911-001, 56-26-00, 51-21-11, 51-23-00, ER5100R0 1017, REV E,  AND NTM 51-10-01.
